# SDR JJBA20251023049

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 48,592 hours, 31,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 64276
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,049 hours, 4,681 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL GALLEY AREA EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY BPS #2. OPS CHECK GOOD.
